# SDR HEEA115977

- Difficulty date: June 17, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 14,432 hours
- Engine: Allsn 250C30
- System (JASC): 3212 · Emergency Flotation Section
- Part: Link
- Part number: 7625100702043
- Part serial: 17620
- Condition: Sheared
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE, THE RED GEAR UNSAFE LIGHT STAYED ILLUMINATED WHEN THE GEAR HANDLE WAS PLACED IN THE UP POSITION.  MAINTENANCE FOUND THE SHEAR PIN IN ONE EXPLOSIVE LINK SHEARED.  REPLACED LINK ASSY.
